# SDR A6WA200540037

- Difficulty date: January 31, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK HAS CORROSION UNDER THE FOLLOWING FUEL TANK PANELS 550BB, 540ED, 540BB, 510AB.  REMOVED MINOR CORROSION FROM LT WING LOWER PLANK AT FUEL ACCESS PANELS 550BB, 540FB, 540EB, 540BB AND 510AB IAW MFG REO 601R-57-21-030 REV C.  (M)
